Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Propagation of Boundary Continuity for Domains in Complex Space
Stockholm University, Faculty of Science, Department of Mathematics.
2008 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

We consider continuity properties of analytic functions in bounded domains in complex space, focusing on the following two questions:

Question 1. Given a bounded domain G in complex affine n-space. For which subsets S of the boundary of G does the following hold? If f is a bounded function which is analytic in G and extends continuously to the union of G and S then f extends continously to the closure of G.

Question 2. Given a domain G as above and a function f analytic in G and continuous in the closure of G. For which subsets S of the boundary is the rate of continuity of f on the closure of G determined already by its rate of continuity along S?

Previously it was known that in some cases, the set S may be taken to be the Shilov boundary of the algebra of analytic functions on the domain which are continuous on the closure of the domain, but examples when this is not sufficient were also known.

In Paper I we prove that for a bounded, smoothly bounded pseudoconvex domain G in 2-dimensional complex affine space one may take for S an open neighbourhood of the Shilov boundary (in the boundary of the domain G). This is joint work with B. Jöricke.

Paper II considers smoothly bounded Reinhardt domains in 2 dimensions and complete Reinhardt domains in complex affine n-space. We prove that in many cases one may let S be the Shilov boundary. Moreover, the respective continuity properties propagate to the closure of the envelope of holomorphy of the domain.

Paper III considers pseudoconvex Hartogs domains with connected vertical sections in two dimensions. We prove that in some cases S may be taken to be the Shilov boundary and give examples for when this is not enough.

Place, publisher, year, edition, pages
Stockholm: Matematiska institutionen , 2008. , 36 p.
Keyword [en]
Boundary behavior of holomorphic functions, Global boundary behavior of holomorphic functions
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-8334ISBN: 978-91-7155-782-7 (print)OAI: oai:DiVA.org:su-8334DiVA: diva2:200104
Public defence
2008-12-19, sal 14, hus 5, Kräftriket, Stockholm, 10:00
Opponent
Supervisors
Available from: 2008-11-27 Created: 2008-11-18Bibliographically approved
List of papers
1. On propagation of boundary continuity of holomorphic functions of several variables
Open this publication in new window or tab >>On propagation of boundary continuity of holomorphic functions of several variables
2008 In: Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, ISSN 0391-173X, Vol. 7, no 2, 271-285 p.Article in journal (Refereed) Published
Identifiers
urn:nbn:se:su:diva-25633 (URN)000258034300003 ()
Note
Part of urn:nbn:se:su:diva-8334Available from: 2008-11-27 Created: 2008-11-18Bibliographically approved
2. Reinhardt domains in C^n and propagation of continuity
Open this publication in new window or tab >>Reinhardt domains in C^n and propagation of continuity
(English)Manuscript (preprint) (Other academic)
National Category
Mathematics
Identifiers
urn:nbn:se:su:diva-25634 (URN)
Available from: 2008-11-27 Created: 2008-11-18 Last updated: 2013-07-09Bibliographically approved
3. Hartogs domains in C^2 and propagation of continuity
Open this publication in new window or tab >>Hartogs domains in C^2 and propagation of continuity
(English)Manuscript (preprint) (Other academic)
National Category
Mathematics
Identifiers
urn:nbn:se:su:diva-25635 (URN)
Available from: 2008-11-27 Created: 2008-11-18 Last updated: 2013-07-09Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 732 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf